{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,8,28]],"date-time":"2025-08-28T08:40:01Z","timestamp":1756370401545,"version":"3.44.0"},"reference-count":5,"publisher":"BMJ","content-domain":{"domain":["bmj.com"],"crossmark-restriction":true},"short-container-title":["BMJ Case Reports"],"accepted":{"date-parts":[[2015,11,28]]},"abstract":"<jats:p>Dapsone hypersensitivity syndrome (DHS) is a rare, but potentially life-threatening reaction to dapsone. We describe a 55-year-old Caucasian woman with normal glucose-6-phosphate dehydrogenase levels presenting with an extensive skin eruption, high-grade fever, pneumonitis and hepatitis, which occurred within 3\u2005weeks after initiation of dapsone. In addition to supportive care, the patient was successfully treated with high-dose corticosteroids and antibiotics. The combination of high-grade fever, skin rash, lung and liver involvement made a dapsone hypersensitivity syndrome very likely.<\/jats:p>","DOI":"10.1136\/bcr-2015-212742","type":"journal-article","created":{"date-parts":[[2015,12,18]],"date-time":"2015-12-18T06:29:44Z","timestamp":1450420184000},"page":"bcr2015212742","update-policy":"https:\/\/doi.org\/10.1136\/crossmarkpolicy","source":"Crossref","is-referenced-by-count":6,"title":["Dapsone hypersensitivity syndrome not related to G6PD deficiency"],"prefix":"10.1136","volume":"2015","author":[{"given":"Karlijn J G","family":"Schulkes","sequence":"first","affiliation":[{"name":"Department of Internal Medicine, Diakonessenhuis Utrecht, Utrecht, The Netherlands"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"J W Cohen","family":"Tervaert","sequence":"additional","affiliation":[{"name":"Department of Immunology, Maastricht University, Maastricht, The Netherlands"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Feiko","family":"Rijken","sequence":"additional","affiliation":[{"name":"Department of Dermatology, Diakonessenhuis Utrecht, Utrecht, The Netherlands"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Lenneke E M","family":"Haas","sequence":"additional","affiliation":[{"name":"Department of Intensive Care, Diakonessenhuis Utrecht, Utrecht, The Netherlands"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"239","published-online":{"date-parts":[[2015,12,18]]},"reference":[{"key":"2025082801085549000_2015.dec18_1.bcr2015212742.1","first-page":"220","article-title":"Dapsone for the treatment of chronic IgA vasculitis Henoch- Schonlein","volume":"71","author":"Bech","year":"2013","journal-title":"Neth J Med"},{"key":"2025082801085549000_2015.dec18_1.bcr2015212742.2","doi-asserted-by":"publisher","DOI":"10.1258\/004947507781524700"},{"key":"2025082801085549000_2015.dec18_1.bcr2015212742.3","doi-asserted-by":"publisher","DOI":"10.1016\/S0009-9236(99)90081-4"},{"key":"2025082801085549000_2015.dec18_1.bcr2015212742.4","doi-asserted-by":"publisher","DOI":"10.1056\/NEJMoa1213096"},{"key":"2025082801085549000_2015.dec18_1.bcr2015212742.5","first-page":"12","article-title":"T-cell plasticity of Dapsone and DRESS","volume":"13","author":"Markova","year":"2014","journal-title":"J Drugs Dermatol"}],"container-title":["BMJ Case Reports"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/syndication.highwire.org\/content\/doi\/10.1136\/bcr-2015-212742","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2025,8,28]],"date-time":"2025-08-28T08:09:02Z","timestamp":1756368542000},"score":1,"resource":{"primary":{"URL":"https:\/\/casereports.bmj.com\/lookup\/doi\/10.1136\/bcr-2015-212742"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2015,12,18]]},"references-count":5,"alternative-id":["10.1136\/bcr-2015-212742"],"URL":"https:\/\/doi.org\/10.1136\/bcr-2015-212742","relation":{},"ISSN":["1757-790X"],"issn-type":[{"type":"electronic","value":"1757-790X"}],"subject":[],"published":{"date-parts":[[2015,12,18]]}}}